# SDR QXEA2013020700322

- Difficulty date: February 7, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P HAS AREAS OF MISSING PAINT AND CORRODED RIVETS BETWEEN STA X428.500 AND X664.  REMOVED CORRODED RIVETS AND STR CLIPS IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02. MIN THICKNESS NOTED .072, CONFIRMED CRACK FREE REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1.  NOMINAL THICKNESS OF STR .070". STR FOUND TO BE ABOVE NOMINAL THICKNESS IAW DWG 85360221, SHT 5.  ALODINED, PRIMED AND INSTALLED STR CLIPS IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-42-05-02-01. APPLIED TOP COAT AND IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.
